MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II XR INS XLPE LAT 3-4 LT 10MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II XR INS XLPE LAT 3-4 LT 10MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Model Number 74023842
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/29/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient suffered from scar tissue debridement on the left knee.The event was treated via arthroscopy and was resolved with residual effects.

Brand Name
JRNY II XR INS XLPE LAT 3-4 LT 10MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9901070
Report Number1020279-2020-01068
Device Sequence Number2817807
Product Code JWH
UDI-Device Identifier00885556615676
UDI-Public00885556615676
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74023842
Device Catalogue Number74023842
Device Lot Number16EM10881
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date03/30/2020
Supplement Report FDA Received Date08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient Weight81